# SDR DALA2014082204786

- Difficulty date: August 21, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 3 STOP FITTING AFT EDGE OF AFT CARGO DOOR.  STOP FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-1, 51-30-5, SRM 51-10-4, SRM 51-10-3, AND SRM 51-30-4.
